# SDR SIMA20140719001

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 26,128 hours, 22,438 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 25,000 CABIN ALTITUDE WENT TO 11,200.  FOLLOWING FIM TASK 21-31-00-810-809 PERFORMED PRESSURIZATION CONTROL SYS FUNCTIONAL TEST IN THE AUTOMATIC MODE & FOUND SYSTEM OK IAW AMM 21-31-00-700-802-A.
